The University of Southampton
University of Southampton Institutional Repository

Extension and Amalgamation in monoids and semigroups

Extension and Amalgamation in monoids and semigroups
Extension and Amalgamation in monoids and semigroups
semigroups, monoids, amalgamation, S-set, amalgamation base
0024-6115
119-141
Renshaw, James
350100c1-f7c7-44d3-acfb-29b94f21731c
Renshaw, James
350100c1-f7c7-44d3-acfb-29b94f21731c

Renshaw, James (1986) Extension and Amalgamation in monoids and semigroups. Proceedings of the London Mathematical Society, 52 (3), 119-141.

Record type: Article

Full text not available from this repository.

More information

Published date: 1986
Keywords: semigroups, monoids, amalgamation, S-set, amalgamation base

Identifiers

Local EPrints ID: 41093
URI: https://eprints.soton.ac.uk/id/eprint/41093
ISSN: 0024-6115
PURE UUID: 5ec547b1-46a7-4793-b6b4-4837f59a4591
ORCID for James Renshaw: ORCID iD orcid.org/0000-0002-5571-8007

Catalogue record

Date deposited: 19 Jul 2006
Last modified: 27 Jul 2019 00:38

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×